MathSciNet Relay Station
MathSciNet bibliographic data
MR2171768 (2006f:45006) 45J05 (34K28)
Arikoglu, Aytac; Ozkol, Ibrahim Solution of boundary value problems for integro-differential equations by using differential transform method. Appl. Math. Comput. 168 (2005), no. 2, 1145–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement